The Annals of Mathematical Statistics

A Geometry of Binary Sequences Associated with Group Alphabets in Information Theory

R. C. Bose and Roy R. Kuebler, Jr.

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 31, Number 1 (1960), 113-139.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177705992

Digital Object Identifier
doi:10.1214/aoms/1177705992

Mathematical Reviews number (MathSciNet)
MR152384

Zentralblatt MATH identifier
0098.32303

JSTOR
links.jstor.org

Citation

Bose, R. C.; Kuebler, Roy R. A Geometry of Binary Sequences Associated with Group Alphabets in Information Theory. Ann. Math. Statist. 31 (1960), no. 1, 113--139. doi:10.1214/aoms/1177705992. https://projecteuclid.org/euclid.aoms/1177705992


Export citation